Information Journal Paper
APA:
CopyRICHARDSON, E.R., & MALHOTRA, S.K.. (1975). MESIODISTAL CROWN DIMENSION OF THE PERMANENT DENTITION OF AMERICAN NEGROES. AMERICAN JOURNAL OF ORTHODONTICS, 68(2), 157-164. SID. https://sid.ir/paper/611273/en
Vancouver:
CopyRICHARDSON E.R., MALHOTRA S.K.. MESIODISTAL CROWN DIMENSION OF THE PERMANENT DENTITION OF AMERICAN NEGROES. AMERICAN JOURNAL OF ORTHODONTICS[Internet]. 1975;68(2):157-164. Available from: https://sid.ir/paper/611273/en
IEEE:
CopyE.R. RICHARDSON, and S.K. MALHOTRA, “MESIODISTAL CROWN DIMENSION OF THE PERMANENT DENTITION OF AMERICAN NEGROES,” AMERICAN JOURNAL OF ORTHODONTICS, vol. 68, no. 2, pp. 157–164, 1975, [Online]. Available: https://sid.ir/paper/611273/en